# SDR A6WA201643764

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 601R3403221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT SIDE POST LOWER SUPPORT FRAME IS CRACKED.  R & R FRAME SECTION IAW SRM 51-42-06, REPAIRED DRILL START DAMAGE ON LT SIDE OF POST LOWER SUPPORT CHANNEL IAW SUPPLEMENT 16-113 & EA 00346.
